Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Panic 468x60
Results 1 to 9 of 9
  1. #1
    Junior Member
    Join Date
    Feb 2014
    Posts
    24

    "high" like feeling on effxor xr

    I have taken the generic for effxor xr 100mg and it works. I feel better and it fixes the problems I have. The only problem I have is that I feel "high". Is this a side effect or me not use to feeling good about myself?

  2. #2
    Senior Member
    Join Date
    Dec 2012
    Location
    india
    Posts
    410
    The "high" feeling generally fades away with time.

  3. #3
    Senior Member
    Join Date
    Oct 2013
    Location
    Australia
    Posts
    5,735
    Yes, I can confirm that - it wont last ... stick with it and wait till you hit the tipping point which will come. Just as that high will move on, so too will the assist that comes with such drugs. This is my experience with all the antiperspirants I have tried. Make the most of it while it lasts by implementing other strategies. You can up the doses and chop and change ---> If you can handle a life on such drugs, then mores the power to you.

    -> coming of effxor is associated with a multitude of horror stories, which I can also confirm...as too, many others. I am not an Authority on the subject; just a guinea pig

    Best of luck.

  4. #4
    Junior Member
    Join Date
    Feb 2014
    Posts
    24
    Thanks acetone and ponder. I will get back on it. It really helps.

  5. #5
    Senior Member
    Join Date
    Jan 2014
    Location
    Canada
    Posts
    101
    How long have you been taking this med?

  6. #6
    Senior Member
    Join Date
    Jan 2014
    Location
    Southeast US
    Posts
    760
    Quote Originally Posted by ecotech2003 View Post
    I have taken the generic for effxor xr 100mg and it works. I feel better and it fixes the problems I have. The only problem I have is that I feel "high". Is this a side effect or me not use to feeling good about myself?
    This is quite normal. Relax a bit and do a relaxation exercise. Adjusting will take some time. How long have you taken this 100 mg Effexor xr? I will tell you I took it 150mg,

    for quite some years, then I decided to drop down, and within a short time a few months, I was down to 37.5 and that is where I stayed until five years ago. I stopped it

    completely, when you don't need it , you will know and won't withdraw, there will be some getting use to the body zaps as they say, but I found these fine and the anxiety

    depression was absent, so I was able to handle the zaps, and they were intermittent only. Not a big deal for me. I recently (a month now) I have began 37.5 mg again, and

    yep felt a little high (alert) but it settled in quite quickly too. Best of luck. Peace
    "The One you are looking for, is the One looking."
    ---Gene Allen----

  7. #7
    Senior Member
    Join Date
    Jan 2014
    Location
    Canada
    Posts
    101
    "high" but not any more anxious, right? I may be going on this med in the next couple weeks. possibly. And why XR and not the normal Effexor? Thx in advance

  8. #8
    Junior Member
    Join Date
    Feb 2014
    Posts
    24
    Quote Originally Posted by Th13thOne View Post
    How long have you been taking this med?
    chat

    Quote Originally Posted by GeneAllen View Post
    This is quite normal. Relax a bit and do a relaxation exercise. Adjusting will take some time. How long have you taken this 100 mg Effexor xr? I will tell you I took it 150mg, for quite some years, then I decided to drop down, and within a short time a few months, I was down to 37.5 and that is where I stayed until five years ago. I stopped it completely, when you don't need it , you will know and won't withdraw, there will be some getting use to the body zaps as they say, but I found these fine and the anxiety depression was absent, so I was able to handle the zaps, and they were intermittent only. Not a big deal for me. I recently (a month now) I have began 37.5 mg again, and yep felt a little high (alert) but it settled in quite quickly too. Best of luck. Peace
    Thank you. This good to know.

    Quote Originally Posted by Th13thOne View Post
    "high" but not any more anxious, right? I may be going on this med in the next couple weeks. possibly. And why XR and not the normal Effexor? Thx in advance
    for me it gets rid of the anxiety, but, everyone is different. The XR last longer.

  9. #9
    Senior Member
    Join Date
    Jan 2014
    Location
    Pittsburgh, PA
    Posts
    182
    XR means "extended release." It means instead of the medicine hitting your system all at once, it releases gradually over a 24 hour period. I started on 100mg and also felt doped up, so doc lowered prescription to 75mg and that has worked much better for me.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large